MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.05.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon had to wash out infections that have used cranios fast set putty.Procedure and patient outcome were unknown.Apparently surgeon had 5 such cases where he had to wash out the patients.This complaint captures case no.2, other 4 cases are captured under related complaints (b)(4).This report is for 1 cranios reinforced fast set putty 5cc-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the procedure was a right retrosigmoid craniotomy.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: date of event reported as an unknown date in 2019.H4, h6: manufacturing location: dsm biomedical ¿ (b)(4) / inspected and released by: monument, release to warehouse date: september 28, 2018, expiration date: july 28, 2020, part: 615.05.01s, cranios reinforced fast set putty 5cc ¿ sterile, lot: ds7000999 (sterile).Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance supplied by dsm was reviewed and determined to be conforming.Sterility parameters documented on certificate were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10844055
Report Number2939274-2020-05165
Device Sequence Number3931615
Product Code GXP
UDI-Device Identifier10887587058641
UDI-Public(01)10887587058641
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number615.05.01S
Device Catalogue Number615.05.01S
Device Lot NumberDS7000999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/25/2020
01/27/2021
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/15/2020
02/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR